# SDR AUS20020454

- Difficulty date: April 3, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 07135381
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) REPLACEMENT FRONT WINDSCREEN WAS THE WRONG SIZE. THE HEIGHT OF THE SCREEN WAS TOO SHORT AND THE RT SIDE WAS NOT LONG ENOUGH. A SECOND REPLACEMENT WINDSCREEN HAD SIMILAR PROBLEMS. BOTH SCREENSWERE GENUINE MANUFACTURER SUPPLIED PARTS. MANUFACTURING ERROR.
